Results 1 to 4 of 4
Please help identifying
  1. #1
    Marcus53 is offline New Member
    Join Date
    May 2010
    Location
    Sunderland, UK
    Posts
    1

    Unhappy Please help identifying

    Hi,

    I am a concerned father. My son has been taking alot of these pills secretly ( I have found 4 containers) , they have a wheaty smell. The labels have been ripped off of the bottles, the pill seems to be approximately 1g.

    It is: Elliptical Beige (faint specks of brown) no markings.

    A photo has been attatched:


    I fear that my son has been taking weight loss pills as he has been struggling with his weight for many years. Please help me get to the bottom of this.

    Kind Regards,

    Marcus Whitmore.
    Last edited by Anonymous; 05-01-2010 at 04:38 PM.

  2. #2
    carolyn17603 is offline Member
    Join Date
    Apr 2010
    Posts
    50

    Default

    Quote Originally Posted by Marcus53 View Post
    Hi,

    I am a concerned father. My son has been taking alot of these pills secretly ( I have found 4 containers) , they have a wheaty smell. The labels have been ripped off of the bottles, the pill seems to be approximately 1g.

    It is: Elliptical Beige (faint specks of brown) no markings.

    A photo has been attatched:


    I fear that my son has been taking weight loss pills as he has been struggling with his weight for many years. Please help me get to the bottom of this.

    Kind Regards,

    Marcus Whitmore.
    there is no pic attached. What imprints does it have on it? obviously it is something he should not be using since the label is ripped off. Many ppl do that when selling so it can not come back to the name listed on bottle

  3. #3
    cherry14 is offline Member
    Join Date
    Aug 2008
    Posts
    109

    Default

    Without markings of any kind, they aren't a medication that's either prescription or over the counter. I have seen fiber pills/laxatives that sound like you describe (I have some here, actually, like FiberCon) but even those have imprints.

    Obviously I cannot be sure, but they sound the most to me like vitamins. I take a multivit (the ones I have come in little packs of 4, as a daily dose) and some are large, beige, and have that smell you describe. Those do not have markings.

    I think your best bet is to ask your son, but they don't at least sound, by your description here, like anything harmful. I hope for your sake and his that that's the case.

  4. #4
    PeterRabbit2 is offline Senior Member
    Join Date
    Mar 2010
    Posts
    667

    Default

    Are you POSITIVE there are NO marks of ANY kind? Sometimes they are very faint.

    Could be Valerian, St John's Wort, Kava-Kava (disgusting stuff).

    BUT...my guess is a fiber supplement specifically, generic fiber-con. Taken in large enough quantities, they can cause some problems. Vitamin deficiencies, intestinal blockages...etc. He may be taking them in an effort to lose weight...not a bad strategy, but should be done under a Dr's guidance.

    Psyllium (different from fiber-con) is good for weight loss if used properly.

    Has your son's behavior seemed markedly different? Is he extremely jittery and manic or spaced out and a little too mellow? Can you determine if he's on speed or on downers or neither? Can you get one of these pills to a pharmacist? Maybe she/he can I.D. it.

    When I was in my early teens I bought Valerian surreptitiously at my local pharmacy and experimented around with it. I tore the labels off, too. It was an early sign of my then minor anxiety disorder and my naive attempt to self-medicate.
    Peter

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22